Journal article icon

Journal article

ON 2-MODULAR REPRESENTATIONS OF GU2(Q),Q-EQUIVALENT-TO-3MOD-4

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00927879208824526

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMMUNICATIONS IN ALGEBRA
Volume:
20
Issue:
12
Pages:
3479-3502
Publication date:
1992
DOI:
ISSN:
0092-7872
URN:
uuid:26994b86-7672-42a3-9000-6ad6131985af
Source identifiers:
24217
Local pid:
pubs:24217

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP